MathSciNet Relay Station
MathSciNet bibliographic data
MR1972744 11Y50 (11D09)
Cremona, J. E.; Rusin, D. Efficient solution of rational conics. Math. Comp. 72 (2003), no. 243, 1417–1441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement